Publisher : Department of Mathematics, Kyungpook National University
DOI : 10.5666/KMJ.2015.55.3.667
Title & Authors
Strong Convergence Theorems by Modified Four Step Iterative Scheme with Errors for Three Nonexpansive Mappings JHADE, PANKAJ KUMAR; SALUJA, AMARJEET SINGH;
The aim of this paper is to prove strong convergence theorem by a modified three step iterative process with errors for three nonexpansive mappings in the frame work of uniformly smooth Banach spaces. The main feature of this scheme is that its special cases can handle both strong convergence like Halpern type and weak convergence like Ishikawa type iteration schemes. Our result extend and generalize the result of S. H. Khan, Kim and Xu and many other authors.
Modified three step iteration scheme;Common fixed point;Non-expansive mappings;Weak convergence;Strong convergence;
R. E. Bruck, Nonexpansive projections on subsets of Banach spaces, Pacific J. Math., 47(1973), 341-355.
F. E. Browder, Convergence of approximations to fixed points of nonexpansive mappings in Banach spaces, Arch. Rational Mech. Anal., 24(1967), 82-90.
Y. J. Cho, H. Zhou, G. Guo, Weak and strong convergence theorems for three-step iterations with errors for asymptotically nonexpansive mappings, Comput. Math. Appl., 47(2004), 707-717.
G. Das, J. P. Debata, Fixed points of quasi-nonexpansive mappings, Indian J. Pure Appl. Math., 17(1986), 1263-1269.
K. Goebel, S. Reich, Uniform convexity, hyperbolic geometry, and nonexpansive mappings, Markel Dekker, New York, 1984.
K. Goebel, J. Lindenstrass, An example concerning fixed points, Israel J. Math., 22(1975), 81-86.
B. Halpern, Fixed points of nonexpansive maps, Bull. Amer. Math. Soc., 73(1967), 957-961.
S. Ishikawa, Fixed points by a new iteration method, Proc. Amer. Math. Soc., 44(1974), 147-150.
S. H. Khan, Estimating common fixed points of two nonexpansive mappings by strong convergence, Nihonkai Math. J., 11(2)(2000), 159-165.
S. H. Khan, Common fixed points by a ganeralized iteration scheme with errors, Surveys in Mathematics and its Applications, 6(2011), 117-126.
S. H. Khan, H. Fukhar, Weak and strong convergence of a scheme with errors for two nonexpansive mappings, Nonlinear Anal., TMA, 61(8)(2005), 1295-1301.
T. H. Kim, H. K. Xu, Strong convergence of modified Mann iterations, Nonlinear Anal., 61(2005), 51-60.
W. R. Mann, Mean value methods in iterations, Proc. Amer. Math. Soc., 4(1953), 506-510.
M. A. Noor, New approximation schemes for general variational inequalities, J. Math. Anal. Appl., 251(2000), 217-229.
S. Reich, Weak convergence theorems for nonexpansive mappings in Banach spaces, J. Math. Anal. Appl., 67(1979), 274-276.
S. Reich, Strong convergence theorems for resolvents of accretive operators in Banach spaces, J. Math. Anal. Appl., 75(1980), 287-292.
S. Reich, Asymptotic behaviour of contractions in Banach spaces, J. Math. Anal. Appl., 44(1973), 57-70.
N. Shioji, W. Takahashi, Strong convergence of approximated sequences for nonexpansive mappings in Banach spaces, Proc. Amer. Math. Soc., 129(1997), 3641-3645.
Y. Su, X. Qin, Strong convergence of modified Noor iterations, Int. J. Math. Math. Sci., 2006(2006), Article ID 21073.
K. K. Tan, H. K. Xu, Approximating fixed points of nonexpansive by the Ishikawa iteration process, J. Math. Anal. Appl., 178(1993), 301-308.
H. K. Xu, Iterative algorithms for nonlinear operators, J. London Math. Soc., 66(2002), 240-256.
B. L. Xu, M. A. Noor, Fixed point iterations for asymptotically nonexpansive mappings in Banach spaces, J. Math. Anal. Appl., 267(2002), 444-453.